Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Muscle and bone pain


02-04-2012, 09:11 AM   #1
Sybil Vane
Forum Monitor
 
Sybil Vane's Avatar
 
Join Date: Nov 2011
Location: Virginia

My Support Groups:
Muscle and bone pain

I feel like one big "owie". My hands and arms hurt and it seems odd that after injecting four shots in my two thighs, my left arm is killing me. I hope this is just because the loading dose is so high and that it won't happen all of the time. I feel like someone punched me in the arm.

Anyone else have this happen when they first started Humira?
__________________
My real name is Christina and I write about my personal experiences fighting and surviving Crohn's disease on The Diarrhea Diaries at LivingSick.com.

If you're on Facebook, please join me for daily silliness, inspiration, and IBD in the news at http://www.facebook.com/TheCrohnsDiaries.



"Cats: Because sometimes they really help you."
02-05-2012, 05:27 PM   #2
suschex
Suzanne
 
suschex's Avatar
 
Join Date: Oct 2011
Location: Texas

My Support Groups:
I always feel tired and ache all over in a mild way for a day or two after each injection...nothing bad, just annoying!
__________________
Suzanne
Crohn's Disease - October 10, 2011

Current Meds
Prednisone
Entyvio

Past Meds
Humira
Lialda
6-MP
Remicade
Etc.......
02-05-2012, 10:54 PM   #3
Miss Underestimated
Senior Member
 
Miss Underestimated's Avatar
 
Join Date: Mar 2011
Location: Norfolk, Virginia
My muscles always feel like someone punched me - but I'm old and have a lot of aches and pains.
__________________
*Sick since 1987; managed on my own;
*diagnosed 2008 when I underwent emergency surgery;
*various meds and tests 2008-2012,
*Jan 2012-present, Humira. No symptoms, but scopes indicated disease.
*6MP for all of 2013.
*2014 &2015 complete mucosal healing.

**Staying on Humira for maintenance**

The statistics I see so far for my situation seem pretty good. There ARE long term statistics for the Anti-TNF drug treatments now. I'm here to make them longER.
02-08-2012, 11:21 AM   #4
HeatherMN
Senior Member
 
Join Date: May 2010
I often feel sore and achy after Humira as well, and almost always have a headache the next day. I started taking my shot right before bed on the day I take it so I must feel my worst while I am asleep. It has seemed to help.
I have lots of aches and pains too tho, fibromyalgia and chronic neck and back pain.
__________________
Heather
Crohn's diagnosed in 2001
Gallbladder removed May 2005
Appendectomy January 2011
Humira 40 mg; also Flexeril, Wellbutrin XL, Klonopin, Salagen, vitamin D,
co-Q-10, DMAE, biotin, acai, multivitamin with ginger
02-13-2012, 05:53 PM   #5
TeresaPro
Member
 
TeresaPro's Avatar
 
Join Date: Nov 2011
Location: vancouver,b.c.

My Support Groups:
my joins in my shoulders and knees hurt all the time..
__________________
I'm not done (fever ray)
02-16-2012, 06:36 PM   #6
suschex
Suzanne
 
suschex's Avatar
 
Join Date: Oct 2011
Location: Texas

My Support Groups:
I have been sick with Strep and now upper resp infection and have missed my last 2 Humira injections. I had been having terrible (beyond words) back pain. It was so low down in my back it was almost tailbone area. It was difficult to even move about most days. I had x-rays taken and all was healthy.

Here is the kicker...since missing the Humira injections the back pain has slowly resolved and is gone now. Can't say for sure it was caused by Humira but sure seems possible.
02-20-2012, 10:44 AM   #7
Sybil Vane
Forum Monitor
 
Sybil Vane's Avatar
 
Join Date: Nov 2011
Location: Virginia

My Support Groups:
I've had the worst bone pain on Humira and am already on my way to a sinus infection. I don't want to give up on it, though, because I would have to go back on Remicade and that stopped working for me. I hope my body gets used to it and things level out.
02-20-2012, 10:51 AM   #8
PVail
Senior Member
 
PVail's Avatar
 
Join Date: Jan 2012
Location: Northern Ireland

My Support Groups:
I often feel sore and achy after Humira as well, and almost always have a headache the next day. I started taking my shot right before bed on the day I take it so I must feel my worst while I am asleep. It has seemed to help.
I have lots of aches and pains too tho, fibromyalgia and chronic neck and back pain.
Hi heather
I noticed that you had gaul bladder and appendix removed . I have beld told by my doctor that this is goin to be the next possible direction for me . I see you still have health issues . Do you think this is a wise move or are they just grasping in the dark.
__________________
Peter


DX March 2012 IBD - Inflammation of the Terminal Ileum with inflammed appendix
Asacol 800mg 4 x day
Amitriptyline 50mg
Omeprazole 20 mg when needed.
02-20-2012, 11:44 PM   #9
Cupcake
 
Cupcake's Avatar
 
Join Date: Feb 2012
Location: Philadelphia / Louisville, KY, Pennsylvania
I found the body pain to be a bit odd. I learned to use ice on the area before the injection, as I found it would sting. Putting pressure on the area after the injection did help some of the initial pain. I found on says I had injections I would be completely out like a light in an hour or so.

I did develop quite a lot of body pain while I was on humira. I sought physical therapy and began swimming in a hot pool and taking pilates and yoga. This was a huge help for me.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Muscle and bone pain
Thread Tools


All times are GMT -5. The time now is 09:58 AM.
Copyright 2006-2017 Crohnsforum.com